Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6532
Title: Su alcune invarianti cardinali in spazi topologici
Authors: Isler, Romano
Tironi, Gino
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Romano Isler, Gino Tironi, "Su alcune invarianti cardinali in spazi topologici", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 149-155.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
URI: http://hdl.handle.net/10077/6532
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat 
IslerTironiRendMat07.pdf562.29 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

427
checked on Oct 16, 2018

Download(s)

192
checked on Oct 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.